CureZone   Log On   Join
accutane
 
sigh... Views: 5,508
Published: 14 years ago
 

accutane


I dont know if this is useful or not, but I was doing web searches and I guess accutane which is basically vitamin A has been known to cause exfoliative cheilitis and is now listed as one of the side effects of the drug. I even found an accutane/exfoliative cheilitis forum. All their symptoms are similar to ours except they didn't lick, pick or peel their lips like most of us have. Instead, they got the condition from this Acne drug which gives me hope that maybe this condition will be recognized by the dermatological community and serious effort done to cure it. And maybe their is a cure because if their is a drug that can cause this condition maybe there is a drug that can reverse the effects.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

16.813 sec, (1)